# SDR SIMA982862

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Condition: Inoperative
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3932 - WHEN GEAR WAS SELECTED TO DOWN POSITION, THE INTRANSIT LIGHT ILLUMINATED, AND THE HYDRAULIC PUMP WAS OBSERVED TO BE RUNNING, BUT THE GEAR STILL SEEMED TO BE ON THE UPLOCKS.  CIRCUIT BREAKERS WERE RESET PER QRH AND HANDLE POSITION CYCLED, STILL NO GREEN LIGHT INDICATIONS.  GEAR CAME DOWN WITH 3 GREEN LIGHTS WHEN EMERGENCY LANDING GEAR EXTENSION HANDLE WAS PULLED.  NOSE WHEEL STEERING WAS ALSO INOPERATIVE AFTER LANDING.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE FOR BOTH LANDING GEAR PROBLEM AND STEERING PROBLEM.  REMOVED AND REPLACED THE GEAR DOOR EXPLOSIVE BOLTS.  SYSTEMS LEAK AND OPERATIONAL CHECK GOOD.  (M)
